# SDR SIMA20120524005

- Difficulty date: May 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 19,367 hours, 16,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND THE LEFT FLOOR SUPPORT HAS CORROSION AT FRAME 30 AND FRAME 32.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED LEFT FLOOR SUPPORT AT FRAME 30 AND 32 IN REF TO SRM 51-40-02.  LOCATED AND DRILLED LEFT FLOOR SUPPORT AT FR 30 AND 32 IN REF TO SRM 51-40-02.  INSTALLED NEW SILL IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
